# SDR U2RA202010300001

- Difficulty date: October 24, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 75,000 hours, 25,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH OVER-HEAD EMERGENCY LIGHT INOPERABLE.  CHARGED BATTERY PACK, PERFORMED OPERATIONAL CHECK OF LIGHTS.  OPERATIONS CHECK NORMAL.
